# SDR UALA2013061704153

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,740 hours, 6,391 cycles
- Engine: Pwa PW4090
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER REFUEL VALVE UNABLE TO OPEN DURING NORMAL PRESSURE REFUELING.  RT CENTER REFUEL VALVE INOP, CLOSED.  MEL 2821A APPLIES.  REPLACED FUEL QTY PROCESSOR UNIT AND PERFORMED A CONFIGURATION CHECK AND INSTALLATION SOFTWARE CHECK (ONLINE IPC)IAW MM 28-41-00 AND 28-41-01.  CHECKS GOOD.  RT CENTER REFUELING VALVE NEEDS TO BE OPERATED. (PARTS: 646-2205  40884-7 AVL ORT RES 17JUN)
